# SDR SWIA200312172

- Difficulty date: July 8, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 7,548 hours, 5,864 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 595
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,141 hours, 4,429 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOPERATIVE.  CHANGED HSTCA & MCU IAW 27-41-00.  P/N 7062-3 S/N OFF 926.
